Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SOS - feeling a little desperate MidnightBlue

Posted by 4WD on July 11, 2005, at 23:00:54

In reply to Re: SOS - feeling a little desperate platinumbride, posted by MidnightBlue on July 11, 2005, at 15:06:22

> Never tried an IUD, but I found ANY type of progesterone made me severely depressed. Something you might want to consider.......
>
> Sorry I can't be of more help.
>
> MidnightBlue
>
>


I have long suspected that the progesterone part of my HRT makes me more depressed. However, I need the estrogen for its positive effects on mood. And since I still have a uterus, I can't just take estrogen. So what did you do?

How did progesterone make you feel?

I found that Prefest, where you take just estrogen for three days then estrogen plus a progestin for three days is the least damaging for me.

When I've tried soy, black cohosh, etc., my hot flashes actually got worse.

marsha


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:4WD thread:526181
URL: http://www.dr-bob.org/babble/20050708/msgs/526501.html